# SDR SWAA2018060622563

- Difficulty date: May 29, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8210579001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATTENDANT PANEL EMERGENCY LIGHT SWITCH COVER SPRING BROKEN.  R&R COVER PER SIP.
